On generalized right modular complemented algebras

T. Husain; Pak-Ken Wong

Studia Mathematica (1973)

  • Volume: 45, Issue: 1, page 37-42
  • ISSN: 0039-3223

How to cite


Husain, T., and Wong, Pak-Ken. "On generalized right modular complemented algebras." Studia Mathematica 45.1 (1973): 37-42. <http://eudml.org/doc/217752>.

author = {Husain, T., Wong, Pak-Ken},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {37-42},
title = {On generalized right modular complemented algebras},
url = {http://eudml.org/doc/217752},
volume = {45},
year = {1973},

AU - Husain, T.
AU - Wong, Pak-Ken
TI - On generalized right modular complemented algebras
JO - Studia Mathematica
PY - 1973
VL - 45
IS - 1
SP - 37
EP - 42
LA - eng
UR - http://eudml.org/doc/217752
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.